Tapper off Pred forte

Post here to exchange iritis general information and support with others.

Moderators: Mike Bartolatz, kwork

Post Reply
Samuraiilife
Posts: 18
Joined: Thu Jan 03, 2019 8:26 pm

Tapper off Pred forte

Post by Samuraiilife » Fri Jan 18, 2019 7:51 pm

Can tapering off Pred forte cause eye pain ?

vancouver
Posts: 153
Joined: Sat Oct 24, 2015 2:04 pm

Re: Tapper off Pred forte

Post by vancouver » Fri Jan 18, 2019 8:04 pm

No. Maybe tapering off oral causes aching pain. If you eye is inflamed enough to produce pain, u should have red eyes and reduced vision. Search pain+oral+tapering

Samuraiilife
Posts: 18
Joined: Thu Jan 03, 2019 8:26 pm

Re: Tapper off Pred forte

Post by Samuraiilife » Fri Jan 18, 2019 9:00 pm

Good to know. Yeah must be the tapering off the oral prednisone. Today is my last day of 10mg . Started at 40 mg two weeks ago and gradually came down, a bit of a heavy dose, but my iritis was really bad. But no eye redness or blurred vision now, so has to be from the oral. Thanks brotha.

Post Reply